# SDR AALA202207262126

- Difficulty date: July 3, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N846NN
- Make and model: Boeing 737
- Aircraft serial: 31101
- Aircraft time: 36,099 hours, 15,060 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FLOOR BEAM UPPER FLANGE AROUND GIRT BAR FITTING FASTENER HOLE LOCATED AT BS 986, LBL 44. LEFT AFT ENTRY DOOR. REPAIRED PER EA 337423.
